McEliece, Robert J. (1970) On the symmetry of good nonlinear codes. IEEE Transactions on Information Theory, 16 (5). pp. 609-611. ISSN 0018-9448. http://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit70
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit70
It is shown that there are arbitrarily long "good" (in the sense of Gilbert) binary block codes that are preserved under very large permutation groups. This result contrasts sharply with the properties of linear codes: it is conjectured that long cyclic codes are bad, and known that long affine-invariant codes are bad.
|Additional Information:||© Copyright 1970 IEEE. Reprinted with permission. Manuscript received July 23, 1969; revised November 3, 1969. This research was carried out at the Jet Propulsion Laboratory, California Institute of Technology, Pasadena, sponsored by the National Aeronautics and Space Administratlon under Contract NAS 7-100.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||03 Jan 2007|
|Last Modified:||26 Dec 2012 09:27|
Repository Staff Only: item control page